# SDR CA190424009

- Difficulty date: April 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Adapter
- Part number: 144213
- Condition: Damaged
- Location: Anti Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ANTI-ICE DUCT WARNING WITH ICE, DIVERTED DUE TO ICING CONDITIONS AT DESTINATION.  CORRECTIVE ACTION: MAINTENANCE FOUND DAMAGE TO ANTI-ICE ADAPTER ASSY REF IPC 30-11-00 FIG 5 ITEM 10, REMOVED AND REPLACED ANTI-ICE ADAPTER ASSY. (TC# 20190424009)
